RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1978, Volume 23, Issue 5  


Product of a biprimary and a 2-decomposable group
V. S. Monakhov
641
Finite groups admitting a fixed-point-free 2-automorphism
E. I. Khukhro
651
Certain positive linear operators
Yu. I. Volkov
659
Best approximation and de la Vallée–Poussin sums
W. Dahmen
671
Unconditional convergence of Fourier series with respect to the Haar system in the spaces $\Lambda_\omega^p$
V. G. Krotov
685
Product of schlicht functions
B. N. Rakhmanov
697
Determination of the infinite Jacobi matrix with respect to two-spectra
G. Sh. Guseinov
709
Problem of instability in the first approximation
V. E. Slyusarchuk
721
Sufficient conditions for asymptotic normality of sums of values of discrete random fields, dependent in strips
L. A. Zolotukhina, V. N. Chugueva
725
Stability in the first approximation of the trivial solution of stochastic functional-differential equations
E. F. Tsar'kov
733
Uniform structures and the equivalence of diffeomorphisms
A. G. Vainshtein, L. M. Lerman
739
Remark on the standard identity
A. R. Kemer
753
Two-dimensional modal logic
V. B. Shekhtman
759

Lecture delivered at the annual meeting of the mathematics section of the Academy of Sciences of the USSR
Stability theorems in certain aspects of differential geometry and analysis
Yu. G. Reshetnyak
773

Information
О присуждении С. В. Бочкареву премии им. Салема
782
Шестой Всесоюзный симпозиум по теории групп
783
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019